Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 88, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Nov 28, 2010, 6:38 AM EST. It took effect at Nov 28, 2010, 12:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2010, 6:38 AM EST (11:38 UTC)
- In effect from
- Nov 28, 2010, 12:00 PM EST
- Expired
- Nov 28, 2010, 3:55 PM EST
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
072 WWUS84 KMOB 281138 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 538 AM CST SUN NOV 28 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR A SUSTAINED PERIOD OF LOW HUMIDITY OVER THE INTERIOR OF THE WEST FLORIDA PANHANDLE... .RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FROM LATE MORNING INTO THE AFTERNOON. MOSTLY CALM WINDS THIS MORNING WILL BECOME EAST BY AFTERNOON...KEEPING THE HUMIDITY FROM REACHING RED FLAG CRITERIA ALONG THE IMMEDIATE COAST. FLZ001-003-005-282300- /O.UPG.KMOB.FW.A.0078.101128T1700Z-101128T2300Z/ /O.NEW.KMOB.FW.W.0088.101128T1700Z-101128T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 538 AM CST SUN NOV 28 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING. RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR FOUR HOURS OVER THE INTERIOR OF THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
593 WWUS84 KMOB 282055 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 255 PM CST SUN NOV 28 2010 ...RED FLAG WARNING CANCELLED FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON... .ABUNDANT GULF MOISTURE WILL MOVE INTO THE REGION THROUGH MONDAY AS A COLD FRONT ADVANCES FROM THE SOUTHERN PLAINS. RELATIVE HUMIDITIES THIS AFTERNOON MAY DROP BRIEFLY BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE BUT WILL NOT SATISFY DURATION REQUIREMENTS. FLZ001-003-005-282200- /O.CAN.KMOB.FW.W.0088.000000T0000Z-101128T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 255 PM CST SUN NOV 28 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES THIS AFTERNOON MAY DROP BRIEFLY BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE BUT WILL NOT SATISFY DURATION REQUIREMENTS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 28, 5:04 AM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Nov 28, 5:04 AM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CST SUN NOV 28 2010
.SHORT TERM...(TODAY AND TONIGHT)TODAY WILL BE COOL AND CLOUD
FREE...THOUGH WARMER THAN YESTERDAY. THERE WILL BE AN INCREASE IN
CLOUD COVER TONIGHT AS LOW LEVEL FLOW BECOMES MORE EAST TO
SOUTHEASTERLY...BRINGING IN MOISTURE OFF THE ATLANTIC AND GULF. /16
MONDAY THROUGH TUESDAY NIGHT...MONDAY WILL SEE DEEPER MOISTURE
RETURNING ACROSS THE NORTHERN GULF AND UP THE MISSISSIPPI RIVER
VALLEY...HIGH PRESSURE WEDGED INTO THE NORTHEAST SECTIONS OF THE
FORECAST AREA WILL DELAY THE MOISTURE RETURN JUST SLIGHTLY OVER THE
NORTHEAST ZONES. SCATTERED SHOWERS SHOULD START DURING THE DAY
MONDAY AS THE AIR MASS BECOMES MORE UNSTABLE AS A WARM FRONT
APPROACHES. THE WARM FRONT IS EXPECTED TO MOVE ONSHORE MONDAY
EVENING WITH THE HIGHEST CAPE VALUES GENERALLY OVER THE NORTHERN
GULF AND JUST INLAND. HOWEVER FORECAST(GFS) HELICITY VALUES IN TH
SFC TO IKM LAYER AROUND 150 M2/S2 WITHIN THE AREA OF HIGHER CAPES
MAY ALLOW A FEW STORMS TO BECOME SEVERE MONDAY EVENING. BY TUESDAY
MORNING THE COLD FRONT WILL BE NEAR INTERSTATE 65 WITH THE RISK OF
STRONGER STORMS MOVING EAST OF THE FORECAST AREA AS THE LOW LEVEL
JET WILL BE MOVING OFF TO THE NORTHEAST. MONDAY NIGHT LOWS AND
TUESDAY HIGHS WILL LIKELY OCCUR AROUND 6 TO 8 AM...EXCEPT OVER THE
EASTERN SECTIONS WHERE THE HIGHS WILL BE BETWEEN 9 AM AND NOON WITH
TEMPERATURES FALLING AFTER THE COLD FRONT PASSES. EXPECT RAIN TO
CONTINUE TUESDAY AND TAPER OFF TUESDAY LATE AFTERNOON AND EVENING
FROM WEST TO EAST. /11
.LONG TERM...(WEDNESDAY THROUGH SATURDAY)...SURFACE HIGH PRESSURE
AND A MOSTLY NORTHWEST UPPER FLOW WILL DOMINATE THE WEATHER PATTERN
THROUGH THE EXTENDED PERIOD. WEDNESDAY WILL BE THE COOLEST DAY WITH
HIGHS IN THE MIDDLE 50S AS THE COLDER AIR BEHIND TUESDAY FRONT
ARRIVES. AROUND 60 ON THURSDAY THEN MID 60S FRIDAY AND SATURDAY
UNDER GENERALLY SUNNY AFTERNOON SKIES. NIGHT TIME LOWS FREEZING OR
BELOW FROM I-10 NORTH THURSDAY MORNING...A FEW POCKETS OF
SUB-FREEZING LOWS OVER THE INTERIOR FRIDAY MORNING. NO RAIN IN THE
EXTENDED AT THIS TIME. /11
&&
.AVIATION...(12Z ISSUANCE)VFR CIGS/VISBYS EXPECTED TODAY...THOUGH AS
EAST TO SOUTHEAST FLOW BEGINS TO RETURN LATER TONIGHT INTO
MONDAY...AN INCREASE IN CLOUD COVER WILL RESULT. GUIDANCE IS
ADVERTISING CIGS/VISBYS STAYING AT VFR LEVELS THROUGH THE CURRENT
FORECAST...WITH A DROP MONDAY.
&&
.MARINE...MODERATE NORTHEASTERLY FLOW WILL BECOME SOUTHEASTERLY INTO
MONDAY AS SURFACE HIGH PRESSURE PASSES NORTH OF THE AREA...TO OVER
THE EAST COAST. THE ONSHORE FLOW WILL INCREASE MONDAY INTO MONDAY AS
A STRONG FRONT APPROACHES FROM THE WEST. THIS FRONT WILL MOVE OVER
THE AREA TUESDAY...WITH STRONG OFFSHORE FOLLOWING. TIMING OF THIS
FRONT DIFFERS IN THE GUIDANCE...WITH THE FASTEST GFS STARTING THE
FRONT OVER THE AREA AROUND SUNRISE TUESDAY...AND THE SLOWER NAM
ADVERTISING AROUND NOONTIME. HAVE BLENDED GUIDANCE...TO SLOW DOWN
THE GFS...WHICH SEEMS TO HAVE BEEN ON THE FAST SIDE LATELY. THIS
STRONG OFFSHORE FLOW WILL QUICKLY SETTLE WEDNESDAY AS SURFACE HIGH
PRESSURE OVER THE LOWER MISSISSIPPI RIVER VALLEY AND SOUTHEASTERN
STATES.
/16
&&
.FIRE WEATHER...RED FLAG WARNING FOR THE INTERIOR FLORIDA PANHANDLE
TODAY. WILL LIKELY DIP BELOW 35 PERCENT OVER THE COASTAL ZONES BUT
WINDS BECOMING EASTERLY IN THE AFTERNOON SHOULD KEEP THE DURATION
BELOW 4 HOURS. NO OTHER HUMIDITY CONCERNS UNTIL WEDNESDAY WHEN LOWEST
HUMIDITY WILL BE AROUND 35 PERCENT. THE FIRE WEATHER FORECAST AREA
WILL RECEIVE AN INCH OR RAIN OR SO BETWEEN MONDAY AND TUESDAY
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 62 49 70 63 / 00 05 50 70
PENSACOLA 61 52 70 64 / 00 05 50 70
DESTIN 59 54 69 65 / 00 05 50 70
EVERGREEN 61 40 67 63 / 00 05 50 80
WAYNESBORO 62 38 69 55 / 00 05 60 80
CAMDEN 60 39 66 60 / 00 00 60 90
CRESTVIEW 63 44 70 65 / 00 05 50 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 9 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 28, 6:16 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 516 AM CST SUN NOV 28 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-291215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 516 AM CST SUN NOV 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT MODERATE EASTERLY WINDS OVER THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE WILL CREATE AN INCREASED RISK FOR SMALL CRAFT OUT ON THE WATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS A FRONT MOVES OVER THE SOUTHERN PLAINS TOWARDS THE AREA...WINDS WILL SWITCH TO THE SOUTH AND INCREASE...INCREASING THE RISK FOR SMALL CRAFT OUT ON THE WATER. ON LAND...BREEZY TO WINDY CONDITIONS... ESPECIALLY CLOSER TO THE COAST...WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGHER PROFILE VEHICLES. ALSO...WITH THE INCREASED MOISTURE...RAINSHOWERS WILL DEVELOP MONDAY...AND DURING THE OVERNIGHT HOURS INTO THE HOURS AHEAD OF THE FRONT MOVING OVER THE AREA TUESDAY...THUNDERSTORMS WILL BE POSSIBLE. THESE THUNDERSTORMS WILL BE CONFINED TO INLAND AREAS ALONG AND SOUTH OF THE FLORIDA...ALABAMA STATE LINE WEST TO COASTAL MISSISSIPPI...AND THEIR ASSOCIATED COASTAL WATERS. THE BEST INSTABILITY WILL BE OVER THE WATER...WITH BEST DIRECTIONAL SHEAR BEING OVER LAND. THIS WILL TEND TO LIMIT THE AREA TO WHERE THUNDERSTORMS MAY BECOME STRONG TO SEVERE TO OVER THE COASTAL WATERS AND IMMEDIATE COASTLINE. DAMAGING WINDS WILL BE THE GREATEST THREAT...WITH AN ISOLATED TORNADO POSSIBLE. AFTER THE FRONT MOVES SOUTH OF THE AREA BY TUESDAY NIGHT...STRONG OFFSHORE FLOW WILL FOLLOW...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THESE WINDS WILL BEGIN TO SETTLE WEDNESDAY AS SURFACE HIGH PRESSURE MOVES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORMS SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.